MathSciNet Relay Station
MathSciNet bibliographic data
MR1088360 (92k:81096) 81S40 (81-08 81V70)
Suzuki, Masuo General theory of fractal path integrals with applications to many-body theories and statistical physics. J. Math. Phys. 32 (1991), no. 2, 400–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement